Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


edited 06/22/2013 - 10:59 PM in Pain Medications
I had my left hand amputated cause of a accident while working for a major company. I have neuroma pain in my stump. The doctor gave me percosett 10mm and fentanyl patch 50.. It help but one day i was without the patch and i went crazy. it felt like my blood was itching me. my leg were hurting like if they're num.. I'm More scare to be out of the patch than the pill.. I can survive not having percosett but the PATCH WILL MAKE ME GO CRAZY.. I live in a place that they sell drug in every corner. I never did none. Now!! These doctor made me into a drug addict.. Lord why this. first my hand get amputated and now the patch and the pill are killing me. I dont eat hardly. How do i take these demon off me..Why Could they see i was falling into it.I been taking both for 6 year. How do they get you off the patch.???? I dont want them anymore.. I just had to place a patch this second.. WHO IS WORST A LEGAL DRUG DEALER OR AN ILEGAL ONE.. PLEASE DONT SAID IT ALL IN YOUR MIND OR I'LL CURSE YOU OUT.. My neuroma pain is real. I had 3 operation to cure it but no success, I be living with pain for ever,,


  • First, you can taper off the fentanyl patches, but you need to do it under the guidance of your doctor. If you feel that they are having a negative impact on you, then it might be time to switch to another medication, or work with your doctor to taper you off the patches.
    Neuroma is a neuropathic pain meaning it comes from your nerves, so there are other medications that are better suited in treating that type of pain- lyrica, gabapentin, topamax and some of the anti depressants such as cymbalta and others treat neuropathic pain far better than opiates. If you found one of those which helped your pain, then you could just use something like percocet for the stump pain.
    Talk to your doctor and explain how you feel on the fentanyl and I'm sure that he will work with you to taper you off.
Sign In or Register to comment.